# SDR 96ZZZX3101

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - LT MLG BAY, FRAME 29 BULKHEAD, HAS A GOUGE APPROXIMATELY 7 INCHES LONG WITH 3 DAMAGED RIVET HEADS AND IS APPROXIMATELY .012 INCH DEEP.  MEASURED DEPTH AGAIN WITH PAINT STRIPPED.  REPAIRED LT MLG AT FRAME 29.  REFER TO WC NR 1063 FOR NDT.  EPOXY PRIMED AND TOPCOATED.  REF FAX HC/137-96 S/N 3145.  HC/134-96, JM/RJ0477-96, JM/RJ0473-96, DR/RJ0498-96.
